Averaging of Impulsive Differential Inclusions with Fuzzy Right-Hand Sides
AbstractWe substantiate the possibility of application of the method of averaging on a finite interval to impulsive differential inclusions with fuzzy right-hand sides containing a small parameter. In the case of periodic right-hand sides, it is shown that the estimate can be improved.
How to Cite
SkripnikN. V. “Averaging of Impulsive Differential Inclusions With Fuzzy Right-Hand Sides”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 11, Nov. 2014, pp. 1563–1577, http://umj.imath.kiev.ua/index.php/umj/article/view/2246.